Alert archive / Illinois / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 42, NWS Lincoln, IL

May 26, 2010Sangamon County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 26, 2010, 3:30 PM CDT for Sangamon County, Illinois. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 26, 2010, 3:30 PM CDT (20:30 UTC)
Expired
May 26, 2010, 4:15 PM CDT
In force
45 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Sangamon County, IL

The radar

The Lincoln radar (KILX), 52 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.5 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1332 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1332 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
735 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:10 PM CDT, 20 minutes earlier.

Area forecast discussion, May 26, 3:10 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
310 PM CDT WED MAY 26 2010

.DISCUSSION...
ISSUED 310 PM CDT WED MAY 26 2010

THE FORECAST CONCERN FOR THE NEXT 24 TO 36 HOURS WILL CONTINUE TO
BE SLOW MOVING SCATTERED T-STORMS AND THEIR ASSOCIATED POCKETS OF
HEAVY RAIN. THE NAM AND GFS ARE IN FAIRLY GOOD AGREEMENT THAT
DRIER AIR WILL MOVE INTO THE AREA FOR THE FIRST PART OF THE
HOLIDAY WEEKEND...BUT THEN AN EXPECTED SHIFT IN OUR PATTERN TO A
MORE ZONAL FLOW IS ANTICPATED BY MEMORIAL DAY WITH OUR NEXT CHANCE
FOR RAIN EARLY NEXT WEEK.

SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT
SCATTERED T-STORMS HAVE ONCE AGAIN DEVELOPED THIS AFTERNOON ON
LINGERING OUTFLOW BOUNDARIES IN CENTRAL IL AND ANOTHER CLUSTER IN
WEST CENTRAL IL ALONG A WEAK COLD FRONT WHICH EXTENDED FROM SE WI
TO JUST WEST OF THE IL RIVER TO WCENT MO. BOTH CLUSTERS OF STORMS
WILL CONTINUE THROUGH THE EVENING AND INTO EARLY TONIGHT. THE MID
LEVEL WIND FIELDS ARE WEAK...SO SLOW MOVING...PULSE T-STORMS WILL
PRODUCE POCKETS OF HEAVY RAIN.

ON THURSDAY...THE MAIN FOCUS FOR T-STORMS WILL BE ALONG AND NORTH
OF THE WEAK COLD FRONT WHICH IS EXPECTED TO BE IN EXTREME SOUTHERN
IL BY EARLY IN THE AFTERNOON. A WEAK SHORTWAVE COMING DOWN THE
EAST SIDE OF THE UPPER LEVEL RIDGE IS EXPECTED TO INTERACT WITH
THE FRONT AND MAY ENHANCE SOME OF THE RAINFALL...PARTICULARLY
ALONG THE I-70 CORRIDOR THURSDAY AFTERNOON AND EARLY EVENING.

THE FRONT AND SHORTWAVE WILL PUSH FAR ENOUGH TO OUR SOUTH THURSDAY
NIGHT...THAT THE RAIN IS EXPECTED TO MOVE OUT OF CENTRAL AND
SOUTHEAST ILLINOIS...SO WILL LOWER POPS UNDER 20 PERCENT FOR
THURSDAY NIGHT.

LONG TERM...FRIDAY THROUGH WEDNESDAY
WE ARE EXPECTED TO BE ON THE EAST SIDE OF A BUILDING UPPER LEVEL
RIDGE FRIDAY THROUGH SUNDAY...WITH THE AXIS OF THE RIDGE WEST OF
THE MS RIVER THROUGH SATURDAY NIGHT. THIS WILL GIVE US MOSTLY
SUNNY CONDITIONS AND SEASONABLE TEMPS FOR THE FIRST PART OF THE
HOLIDAY WEEKEND.

A PROGRESSIVE UPPER TROF IN THE WESTERN U.S. FRIDAY IS EXPECTED TO
SHIFT EASTWARD TOWARD THE MIDWEST INTO THE UPPER RIDGE SUNDAY.
THERE IS QUITE A DIFFERENCE IN THE GFS AND EUROPEAN SOLUTIONS WITH
THIS SCENARIO. THE GFS IS QUICKER...BUT I PREFER THE EUROPEAN
SOLUTION SINCE THE TROF WILL BE TRYING TO CUT INTO A FAIRLY HIGH
LATITUDE UPPER RIDGE...WHICH SHOULD SLOW DOWN THE ADVANCEMENT OF
ANY SURFACE FEATURES/PRECIPITATION. THE RESULT WILL BE TO
INTRODUCE A CHANCE FOR T-STORMS ACROSS ALL OF CENT/SE IL ON
MEMORIAL DAY. AREAS WEST OF THE IL RIVER MAY SEE A FEW T-STORMS
SUNDAY NIGHT...BUT WILL HOLD OFF ON ANY MENTION FOR NOW AS IT
APPEARS THE BIGGER THREAT FOR T-STORMS WILL STAY IN IOWA.

THE FRONT THAT PUSHES INTO THE REGION ON MONDAY IS EXPECTED TO
STALL OUT AND WEAKEN AS IT MOVES TOWARD THE OHIO RIVER MONDAY
NIGHT WHEN THE UPPER LEVEL BECOMES MORE ZONAL/WESTERLY. DUE TO THE
EXPECTED POSITION OF THE FRONT...WILL ONLY KEEP T-STORMS IN THE
FORECAST TUESDAY FOR SOUTHEAST IL. THE EUROPEAN MODEL SHOWS A
SHORTWAVE ROTATING AROUND AN UPPER LOW IN WESTERN ONTARIO INTO THE
UPPER MIDWEST TUESDAY NIGHT INTO WEDNESDAY. THIS MAY DRIVE ANOTHER
FRONT INTO THE REGION AND PROVIDE SUPPORT FOR ANOTHER ROUND OF
T-STORMS.

MILLER
&&

.AVIATION...
ISSUED 1201 PM CDT WED MAY 26 2010

A WEAK FRONT OVER CENTRAL IL WL SLOWLY DIMINISH AND MOVE EAST TODAY.
THIS WILL RESULT IN THUNDERSTORM DEVELOPMENT ACROSS THE AREA LATER
THIS AFTERNOON AND EVENING IN THE HOT AND HUMID AIRMASS. WITH
LIGHT WINDS ALOFT...THESE STORMS...ONCE THEY DEVELOP...WILL MOVE
VERY SLOWLY. THE STORMS SHOULD DIMINISH AFTER SUNSET. WL KEEP VCTS
IN THE FORECASTS THROUGH SUNSET. HIGH PRESSURE WILL APPROACH THE
AREA TONIGHT...KEEPING LIGHT WINDS. WITH THE AFTERNOON HEATING ON
THURSDAY...EXPECT CU TO DEVELOP. IN ADDITION...NORTHERLY WINDS
WILL INCREASE TO 10 TO 15 MPH.

DPK
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 26, 3:05 PM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
305 PM CDT WED MAY 26 2010

ILZ029-036-037-040-041-047-049-050-271200-
CASS-FULTON-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-TAZEWELL-
305 PM CDT WED MAY 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS CAN BE EXPECTED TONIGHT. SOME OF THE
STORMS MAY APPROACH SEVERE LIMITS. INTENSE LIGHTNING...HAIL AND
HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT
DEVELOP.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN THURSDAY. LIGHTNING AND
HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT
DEVELOP. SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA ON
MEMORIAL DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ027-028-030-031-038-042>046-048-051>057-061-271200-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-KNOX-LOGAN-MACON-
MARSHALL-MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-STARK-
VERMILION-WOODFORD-
305 PM CDT WED MAY 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE INTO TONIGHT. SOME OF THE
STORMS MAY APPROACH SEVERE LIMITS. INTENSE LIGHTNING...HAIL AND
HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT
DEVELOP.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN THURSDAY. LIGHTNING AND
HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP.
SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA ON
MEMORIAL DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ063-068-073-271200-
CLARK-CRAWFORD-LAWRENCE-
305 PM CDT WED MAY 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL REDEVELOP INTO TONIGHT. INTENSE
LIGHTNING...HAIL AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH
ANY STORMS THAT DEVELOP.

MINOR FLOODING WILL CONTINUE ON THE WABASH RIVER...FROM PALESTINE
NORTHWARD...FOR THE NEXT FEW DAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN THURSDAY. LIGHTNING
AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT
DEVELOP. SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA ON
MEMORIAL DAY...AND AGAIN ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-066-067-071-072-271200-
CLAY-CUMBERLAND-EFFINGHAM-JASPER-RICHLAND-
305 PM CDT WED MAY 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE
INTO TONIGHT. SOME OF THE STORMS MAY APPROACH SEVERE LIMITS.
INTENSE LIGHTNING...HAIL AND HEAVY DOWNPOURS WILL BE THE MAIN
THREATS WITH ANY STORMS THAT DEVELOP.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN THURSDAY. LIGHTNING AND
HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT
DEVELOP. SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA ON
MEMORIAL DAY...AND AGAIN ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

DPK

In the hours before

Special weather statement, May 26, 2:27 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
227 PM CDT WED MAY 26 2010

ILZ052-262015-
CHRISTIAN-
227 PM CDT WED MAY 26 2010

...SIGNIFICANT WEATHER ALERT FOR NORTHERN CHRISTIAN COUNTY UNTIL 315
PM CDT...

AT 222 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
NEAR STONINGTON...OR 12 MILES NORTH OF TAYLORVILLE...MOVING SOUTH AT
5 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  STONINGTON...

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3957 8939 3977 8933 3977 8915 3966 8915
      3966 8912 3959 8910
TIME...MOT...LOC 1927Z 006DEG 4KT 3969 8923

KELLY
Special weather statement, May 26, 2:48 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
248 PM CDT WED MAY 26 2010

ILZ047-050-051-262030-
CASS-MORGAN-SANGAMON-
248 PM CDT WED MAY 26 2010

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN MORGAN...SOUTHEASTERN
CASS AND WESTERN SANGAMON COUNTIES UNTIL 330 PM CDT...

AT 246 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
NEAR ASHLAND...OR 13 MILES SOUTHEAST OF VIRGINIA.  THIS STORM WAS
NEARLY STATIONARY.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  PLEASANT PLAINS...

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3992 9007 3992 9000 3991 9000 3991 8993
      3990 8989 3972 8993 3976 9012
TIME...MOT...LOC 1948Z 304DEG 1KT 3985 9001
Special weather statement, May 26, 2:52 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
252 PM CDT WED MAY 26 2010

ILZ031-262030-
WOODFORD-
252 PM CDT WED MAY 26 2010

...SIGNIFICANT WEATHER ALERT FOR EASTERN WOODFORD COUNTY UNTIL 330 PM
CDT...

AT 250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF MINONK...OR 13 MILES NORTHEAST
OF EUREKA...MOVING NORTHEAST AT 5 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  MINONK...

OTHER LOCATIONS AFFECTED INCLUDE...BENSON AND PANOLA.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4093 8893 4076 8892 4076 8898 4073 8900
      4070 8911 4085 8923 4093 8912 4093 8906
      4094 8903 4094 8894
TIME...MOT...LOC 1952Z 220DEG 3KT 4082 8907
Special weather statement, May 26, 3:09 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
309 PM CDT WED MAY 26 2010

ILZ042-051-262100-
LOGAN-SANGAMON-
309 PM CDT WED MAY 26 2010

...SIGNIFICANT WEATHER ALERT FOR NORTHERN SANGAMON AND SOUTHWESTERN
LOGAN COUNTIES UNTIL 400 PM CDT...

AT 304 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES EAST OF ELKHART...OR 7 MILES SOUTH OF
LINCOLN...MOVING SOUTHWEST AT 5 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  ELKHART...
  CORNLAND...
  WILLIAMSVILLE...

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3998 8961 3998 8959 4009 8958 4013 8957
      4014 8928 3975 8946 3977 8966
TIME...MOT...LOC 2009Z 030DEG 3KT 4004 8939
Local storm report, May 26, 3:12 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
312 PM CDT WED MAY 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     HAIL             1 S LINCOLN             40.14N 89.37W
05/26/2010  M0.25 INCH       LOGAN              IL   MESONET

            PEA HAIL SOUTH OF LINCOLN.

&&

JANKOWSKI
Special weather statement, May 26, 3:23 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
323 PM CDT WED MAY 26 2010

ILZ050-262115-
MORGAN-
323 PM CDT WED MAY 26 2010

...SIGNIFICANT WEATHER ALERT FOR EASTERN MORGAN COUNTY UNTIL 415 PM
CDT...

AT 318 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR JACKSONVILLE...MOVING EAST AT 5 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  ALEXANDER...
  FRANKLIN...

OTHER LOCATIONS AFFECTED INCLUDE...SOUTH JACKSONVILLE...LAKE
JACKSONVILLE AND JACKSONVILLE MUNICIPAL AIRPORT.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3981 9025 3981 9000 3979 9000 3979 8999
      3970 8999 3964 8996 3961 8996 3964 9030
TIME...MOT...LOC 2023Z 273DEG 6KT 3971 9017

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 4:27 AM CDTAreal Flood AdvisoryILXFulton, Knox, Peoria, Stark6 hr
May 26, 9:03 AM CDTRiver Flood WarningILXPeoria, Tazewell, Woodford26 hr
May 26, 1:33 PM CDTSpecial Weather StatementILXMason42 min
May 26, 1:50 PM CDTAreal Flood AdvisoryILXFulton3 hr
May 26, 1:56 PM CDTAreal Flood AdvisoryILXFulton, Knox3 hr
May 26, 2:06 PM CDTSpecial Weather StatementILXFulton54 min
May 26, 2:27 PM CDTSpecial Weather StatementILXChristian48 min
May 26, 2:48 PM CDTSpecial Weather StatementILXMorgan42 min
May 26, 2:52 PM CDTSpecial Weather StatementILXWoodford38 min
May 26, 3:00 PM CDTAreal Flood AdvisoryILXLogan97 min
May 26, 3:09 PM CDTSpecial Weather StatementILXLogan51 min
May 26, 3:23 PM CDTSpecial Weather StatementILXMorgan52 min
May 26, 3:31 PM CDTAreal Flood AdvisoryILXMenard, Morgan, Sangamon3 hr
May 26, 3:57 PM CDTAreal Flood AdvisoryILXColes, Douglas3 hr
May 26, 4:01 PM CDTSpecial Weather StatementILXCass59 min
May 26, 4:07 PM CDTFlash Flood WarningILXSangamon8 hr
May 26, 4:08 PM CDTSpecial Weather StatementILXColes52 min
May 26, 4:43 PM CDTSpecial Weather StatementILXScott32 min
May 26, 5:17 PM CDTAreal Flood AdvisoryILXChampaign, Douglas, Moultrie, Piatt2 hr
May 26, 5:21 PM CDTAreal Flood AdvisoryILXCass, Morgan, Scott4 hr
May 26, 5:40 PM CDTAreal Flood AdvisoryILXChampaign, Vermilion4 hr
May 26, 5:49 PM CDTFlash Flood WarningILXCass, Morgan, Scott4 hr
May 26, 5:52 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion38 min
May 26, 6:15 PM CDTFlash Flood WarningILXChampaign, Vermilion4 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.